# SDR 97FDEA00357

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518335
- Condition: Disbonded
- Location: Bs 1143-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0577 007, SKIN IS DISBONDED AT BS 1143 TO 1183 RT BETWEEN STR 18, 19 AND 20.  *S/D*  REPAIRED DISBONDED SKIN AT BS 1143 TO 1183 RT BETWEEN STR 18, 19 AND 20 RT PER FED-EX SRM 53-30-4.
